Infinite series identities from modular transformation formulas that stem from generalized Eisenstein series

Tom 141 / 2010

Sung-Geun Lim Acta Arithmetica 141 (2010), 241-273 MSC: Primary 34A25; Secondary 11M36. DOI: 10.4064/aa141-3-2

Autorzy

  • Sung-Geun LimDepartment of Mathematics
    Pohang University of Science and Technology
    San 31, Hyoja-dong, Namgu
    Pohang, Kyungbuk 790-784, Republic of Korea
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek